Ever since then he has been acting very strange and we have told him but he doesnt seem to notice it himself. We are really worried, I never thought an anti-depressant med could do this. Has anyone else experienced this?
Document or make notes on the changes... what you are seeing and compare it to the baseline of how he acted previously. Don't judge. Be as accurate as you can be on the times/dates. Then call his doctor and let him know. Document that also.
Sometimes we have reactions to medications that are not typical and not wanted. Let the doctor know so that he/she can readjust your loved ones meds.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2014 • 2 answers
Posted 11 Feb 2015 • 1 answer
Effexor XR - Have any of you had trouble with headaches on effexor rx , I have been on it for a year
Posted 21 Dec 2015 • 1 answer
Posted 29 Aug 2017 • 7 answers
Posted 3 Sep 2017 • 1 answer